Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a reddish purple rash on the penis?

I have a slightly discolored, redish purple half of a dime size rash like area on the left side of the ring of my penis its very faint in color and is a little sensitive has been there a couple months thought it would go away any ideas would be appreciated..............thanks in advance
Thu, 2 Jan 2020
Report Abuse
Psychologist 's  Response
Hello,

Stevens-Johnson syndrome is characterized by a purple or red rash that appears on the penis, as well as some other parts of the body. The rash can develop into peeling skin and sores.

As the reaction progresses, complications can occur. Stevens-Johnson syndrome requires good care. But do not worry. Physical investigations and symptoms correlation can only diagnose the problem.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr K. V. Anand, Psychologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


What causes a reddish purple rash on the penis?

Hello, Stevens-Johnson syndrome is characterized by a purple or red rash that appears on the penis, as well as some other parts of the body. The rash can develop into peeling skin and sores. As the reaction progresses, complications can occur. Stevens-Johnson syndrome requires good care. But do not worry. Physical investigations and symptoms correlation can only diagnose the problem. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr K. V. Anand, Psychologist